JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 3, Article 74
A Note on the Bezier Variant of Certain Bernstein Durrmeyer Operators

    Authors: M. K. Gupta,  
    Keywords: Lebesgue integrable functions; Bernstein polynomials; Bezier variant; Functions of bounded variation.  
    Date Received: 27/07/04  
    Date Accepted: 13/05/05  
    Subject Codes:

41A30, 41A36.

    Editors: Ram N. Mohapatra,  

In the present note, we introduce a Bezier variant of a new type of Bernstein Durrmeyer operator, which was introduced by Gupta [3]. We estimate the rate of convergence by using the decomposition technique of functions of bounded variation and applying the optimum bound. It is observed that the analysis for our Bezier variant of new Bernstein Durrmeyer operators is different from the usual Bernstein Durrmeyer operators studied by Zeng and Chen [9].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login